<< Previous Issue Journal of the Korean Mathematical Society (Vol. 33, No. 4) Next Issue >>
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 709—1171
A relative nielsen coincidence number for the complement, I
Seoung Ho Lee
MSC numbers : 55M20
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 709—716
An inverse homogeneous interpolation problem for v-orthogonal rational matrix functions
Jeongook Kim
MSC numbers : 30E
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 717—734
On projective representations of a finite group and its subgroups II
Seung Ahn Park and Eunmi Choi
MSC numbers : 18B40, 20Cxx
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 735—745
General local cohomology modules and complexes of modules of generalized fractions
Sang-Cho Chung
MSC numbers : 13C05, 13D45
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 747—761
Boundary-valued conditional yeh-wiener integrals and a kac-feynman wiener integral equation
Chull Park and David Skoug
MSC numbers : Primary 60J65, 28C20
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 763—775
On a martingale problem and a relaxed control problem w.r.t. sde
Nhansook Cho
MSC numbers : Primary 60G48, 60H20; Secondary 60F17
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 777—791
Optimal bivariate bonferroni-type inequalities via taking average
Min-Young Lee
MSC numbers : 60E15, 60C05
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 793—799
The invariance principle for linearly positive quadrant dependent random fields
Tae-Sung Kim and Hye-Young Seo
MSC numbers : 60F17, 60G60
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 801—811
On inferior limits for the increments of gaussian processes
Yong Kab Choi, Shin Min Kang, and Yeol Je Cho
MSC numbers : 60F15, 60G15
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 813—822
Dirichlet forms and diffusion processes related to quantum unbounded spin systems
Hye Young Lim, Yong Moon Park, and Hyun Jae Yoo
MSC numbers : 82A15, 47B25, 60J60
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 823—855
Protter's conjugate boundary value problems for the two dimensional wave equation
Jong Duek Jeon, Kan Cher Khe, Ji Hyun Park, Yong Hee Jeon, and Jong Bae Choi
MSC numbers : 35L05
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 857—863
A kantorovich-type convergence analysis for the quasi-gauss-newton method
S. Kim
MSC numbers : 49M10
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 865—878
Operations on saturated fuzzy syntopogenous structures
Se Hwa Chung
MSC numbers : 54A40
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 879—889
An extension of telci, tas and fisher's theorem
S. N. Lal, P. P. Murthy, and Y. J. Cho
MSC numbers : 54H25, 47H10
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 891—908
An empirical lil for stationary martingale differences: an invariance principle approach
Jongsig Bae
MSC numbers : Primary 60F17: secondary 60F05
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 909—928
A quadrature method for logarithmic-kernel integral equations on closed curves
Youngmok Jeon and Ha-Jine Kimn
MSC numbers : 47G30, 65N35, 65R20
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 929—954
Constructive wavelet coefficients measuring smoothness through box splines
Dai-Gyoung Kim
MSC numbers : 65D05, 65D07, 65D15, 68U10, 41A15
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 955—982
Limit theorems for markov processes generated by iterations of random maps
Oesook Lee
MSC numbers : 60J05, 60F05
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 983—992
Wick derivations on white noise functionals
Dong Myung Chung and Tae Su Chung
MSC numbers : 46F25
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 993—1008
On semi-kaehler manifolds whose totally real bisectional curvature is bounded from below
U-Hang Ki and Young Jin Suh
MSC numbers : Primary 53C50; Secondary 53C55, 53C56
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 1009—1038
A regularity theorem for the initial traces of the solutions of the heat equation
Soon-Yeong Chung
MSC numbers : 46E35, 35K05
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 1039—1046
The geometry of left-symmetric algebra
Hyuk Kim
MSC numbers : 53C30, 53C15, 53A15
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 1047—1067
Vanishing theorem on singular moduli spaces
Yong Seung Cho and Yoon Hi Hong
MSC numbers : Primary 57N13, 58A14
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 1069—1099
Scalar curvature, sigma constant and their relation with minimal volume
Gabjin Yun
MSC numbers : 53C20, 58G30
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 1101—1114
Nonwandering points of a map on the circle
Jong Sook Bae, Seong Hoon Cho, Kyung Jin Min, and Seung Kab Yang
MSC numbers : Primary 58F
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 1115—1121
Lie-admissible algebras and the virasoro algebra
Hyo Chul Myung
MSC numbers : 17B68, 17D25
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 1123—1128
A different proof of the existence theorem on the navier-stokes equations
Dongho Chae, Sang-Moon Kim, and Sung-Ki Kim
MSC numbers : 35Q30, 76D05
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 1129—1137
Convex decompositions of real projective surfaces. III: for closed or nonorientable surfaces
Suhyoung Choi
MSC numbers : Primary 57M50; Secondary 53A20, 53C15
J. Korean Math. Soc. 1996 Vol. 33, No. 4, 1139—1171

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd